Open Access
Translator Disclaimer
2016 Completeness of Sums of Subspaces of Bounded Functions and Applications
Joel Blot, Philippe Cieutat
Commun. Math. Anal. 19(2): 43-61 (2016).

Abstract

We establish the completeness of spaces of $\mu$-pseudo almost periodic functions (or sequences) and $\mu$-pseudo almost automorphic functions (or sequences) by establishing a new result on the closedness of the sum of closed vector subspaces of the Banach space of bounded functions. To obtain this result we use abstract tools on the closedness of the image of linear operators and the sum of closed vector subspaces of a Banach space.

Citation

Download Citation

Joel Blot. Philippe Cieutat. "Completeness of Sums of Subspaces of Bounded Functions and Applications." Commun. Math. Anal. 19 (2) 43 - 61, 2016.

Information

Published: 2016
First available in Project Euclid: 9 June 2016

zbMATH: 1341.42011
MathSciNet: MR3501515

Subjects:
Primary: 42A75 , 42A99 , 47A05

Keywords: closed range operator , closed sum of subspaces , Completeness theorem , μ-pseudo almost automorphic function , μ-pseudo almost periodic function

Rights: Copyright © 2016 Mathematical Research Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.19 • No. 2 • 2016
Back to Top